DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS

Achter JD, Casalaina-Martin S, Vial C (2020)
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU 19(3): 891-918.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Achter, Jeffrey D.; Casalaina-Martin, Sebastian; Vial, CharlesUniBi
Abstract / Bemerkung
We show that the image of the Abel-Jacobi map admits functorially a model over the field of definition, with the property that the Abel-Jacobi map is equivariant with respect to this model. The cohomology of this abelian variety over the base field is isomorphic as a Galois representation to the deepest part of the coniveau filtration of the cohomology of the projective variety. Moreover, we show that this model over the base field is dominated by the Albanese variety of a product of components of the Hilbert scheme of the projective variety, and thus we answer a question of Mazur. We also recover a result of Deligne on complete intersections of Hodge level 1.
Stichworte
14-XX Algebraic Geometry
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU
Band
19
Ausgabe
3
Art.-Nr.
891-918
ISSN
1474-7480
eISSN
1475-3030
Page URI
https://pub.uni-bielefeld.de/record/2943585

Zitieren

Achter JD, Casalaina-Martin S, Vial C. DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU. 2020;19(3): 891-918.
Achter, J. D., Casalaina-Martin, S., & Vial, C. (2020). DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 19(3), 891-918. doi:10.1017/S1474748018000245
Achter, J. D., Casalaina-Martin, S., and Vial, C. (2020). DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU 19:891-918.
Achter, J.D., Casalaina-Martin, S., & Vial, C., 2020. DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 19(3): 891-918.
J.D. Achter, S. Casalaina-Martin, and C. Vial, “DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS”, JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, vol. 19, 2020, : 891-918.
Achter, J.D., Casalaina-Martin, S., Vial, C.: DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU. 19, : 891-918 (2020).
Achter, Jeffrey D., Casalaina-Martin, Sebastian, and Vial, Charles. “DISTINGUISHED MODELS OF INTERMEDIATE JACOBIANS”. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU 19.3 (2020): 891-918.